caret icon Back to all discussions

Jerking

I have started having shakes all over my body and my foot and I ankle is swelling what's going on

  1. Hi JanetA, and thanks for your post. You may be aware we cannot provide medical advice or diagnostics over the internet (for your own safety), but your expressed concern certainly warrants a reply.

    Have you been diagnosed with COPD and are you taking prescribed medications for the condition?

    In the most general of terms, some medications that are used in the treatment of COPD may exhibit side effects for some patients. Some of the side effects reported have (amongst others), include shakes and tremors. This may or may not be true in your case. To be sure what is causing this issue for you, you may want to address this with your prescribing physician.

    As well, there are other medical conditions that may be associated with COPD. These associated conditions are referred to as comorbidities. For some patients with COPD, they have also experienced a swelling of the lower extremities. Again, this may or may not be true in your situation. To determine what the cause actually is for your particular condition, you may want to discuss this further with your physician.

    I do hope this brief reply has provided you with information you can use in a practical way to pursue answers for your very genuine concerns.

    Please do check back and let us know how this all turns out for you.

    Wishing you well,
    Leon (site moderator COPD.net)

    or create an account to reply.